# SDR 06FDEA03647

- Difficulty date: October 16, 2006
- Submitted: November 9, 2006
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11
- Aircraft serial: 48623
- Aircraft time: 31,597 hours, 4,608 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC2740501
- Condition: Worn
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING I/B T/E FLAP UPPER AFT I/B SKIN FOUND WITH EXISTING DOUBLER REPAIR.  EXISTING REPAIR AT LT WING I/B T/E FLAP UPPER AFT I/B SKIN EVALUATED AND FOUND PREVIOUSLY ACCOMPLISHED PER SRM 57-10-00 FIG 34 VOL I EO 1-5100-7-5001A-PT1, TITLE: "REPAIR CATALOG-MD11- REPAIR CLASSIFICATION AND TRACKING REQUIREMENTS 14 CFR 121.707" ACCOMPLISHED.  REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100.
